An overdose of Advil: poisoning effects pills
Overdose and poisoning Advil
Citramon is a well – known and popular medicinal remedy for headache. Thanks to its multicomponent composition and a relatively low cost this drug is part of many home first aid kits. Taking it, many do not think about the potential dangers of uncontrolled treatment them. This article discusses an overdose of Advil, its causes, symptoms, consequences, and how to provide first aid and treatment of this pathological condition.
What is a Advil in which cases it is assigned
The tablets is a combined analgesic drug, which has a slight anti-inflammatory and antipyretic effect. It consists of the following components:
- acetylsalicylic acid;
The tablets are produced in pill form and is sold without a prescription. In the pharmacies you can see many analogues of this medicine with the same composition, for example, aquasition and askofena. These drugs differ by manufacturer and price.
The indications of reception of tablets include:
- pain syndrome of various localization and etiology. The tablets helps to get rid of a mild, mild pain;
- increased body temperature;
- headache and dizziness on the background of low blood pressure. Due to the caffeine component of the drug, the tablets normalizes vascular tone, slightly raises pressure and eliminates headaches.
Contraindications to the drug
The tablets has a number of contraindications, conditions under which it is prohibited to take. These include:
- children up to age 14 years. Acetylsalicylic acid, one component of this drug is prohibited to receive children. They may cause severe complication – Reye’s syndrome;
- renal or hepatic insufficiency;
- pregnancy and feeding the baby breast milk;
- arterial hypertension;
- chronic or acute gastritis, gastric ulcer or duodenal ulcer.
The causes of poisoning
Advil poisoning most often occurs when it is uncontrolled, without any consultation with the doctor.
Please note that on the day you can drink no more than 3 tablets of Advil. In the use of this drug in large quantities developing an overdose. A lethal dose of tablets for each individual and depends on age, weight and functional abilities of liver and kidney of man.
Below are the reasons which can develop poisoning Advil.
- The use of drugs in large quantities. If you drink a lot of Advil, overdose develops all its three components.
- Combining medication with alcohol or other drugs. Be sure to consult with your doctor about the possibility of combining Advil with other drugs.
- Casual medication a child who is found abandoned pills adults. All medicines should be kept out of reach of children.
While taking the drug in a dosage not exceeding the limit can also develop side effects. They arise due to a hypersensitive person of a drug or its specific components. To the side effects of Advil include:
- heartburn, discomfort and pain in the stomach, accompanied by nausea and vomiting;
- increased blood pressure, headache;
- allergic reactions urticaria, angioneurotic angioedema;
- the reduction of blood clotting, which can manifest nasal, internal bleeding, formation of subcutaneous bruising;
Clinical manifestations of overdose and poisoning Advil
To overdose Advil symptoms develop during the first two hours. The higher the dose of consumed drug, the faster deteriorating condition of the person, the harder poisoning.
Please note that when citramonum overdose symptoms may grow rapidly. From severe poisoning with this drug is to die for.
Advil poisoning manifested by the following symptoms:
- pronounced weakness, drowsiness and lethargy. This effect is due to the large amount of caffeine. This substance only in small to moderate doses it tones and invigorates. In overdose it has the opposite effect on the body;
- stomach pain, heartburn, nausea, vomiting – symptoms of irritation of the mucous membrane. Vomit can contain residues of food eaten, tablets, and bile;
- bleeding of different localization are caused by thin blood acetylsalicylic acid;
- increasing the level of arterial blood pressure, which is accompanied by tinnitus, headache. In the case of severe poisoning develops hypotension – a sudden loss of pressure;
- impaired consciousness to the level of stupor or even coma. The person may experience seizures. These changes are caused by lesions of the Central nervous system.
What are the dangers of poisoning
To overdose Advil the consequences can be dire. In the absence of timely medical assistance, the patient may develop severe complications of the internal organs and systems, such as:
- acute renal failure. Manifested by anuria – absence of urine, edema, General intoxication;
- acute liver failure. When it develops yellowing of the skin and mucous membranes, pain in the right hypochondrium, impaired consciousness, encephalopathy;
- gastrointestinal bleeding may start as a result colours can be fluidized blood and mucous membrane irritation of the stomach drugs. Manifested by vomiting and diarrhea is black, pale skin, tachycardia, and hypotension.
First aid and treatment of poisoning by citramon
With the development of overdose you should immediately call the ambulance. While waiting physicians need to try to independently help the patient in removing the last traces of the drug from the body. First aid consists of:
- Lavage of the stomach. You need to drink a litre of water and induce vomiting. This procedure cannot be done with disturbed consciousness and the appearance of black vomit.
- Sorbents. It is possible to use any drugs from this group, for example, APSCO, sorbex, POLYSORB, enterosgel. The dosage they specified in the instructions.
- Copious drinking. You can drink plain or mineral water. But from sparkling mineral water should be avoided, it damages the inflamed mucosa of the stomach.
The paramedics, arrived on a call, will examine the patient, administered the necessary drugs and hospitalityat division of toxicology. Treatment consists of IV fluids, sorbents, drugs for the prevention of bleeding and treatment of complications. In severe intoxication shown hemodialysis.
Citramon is an effective and affordable drug for the treatment of pain and fever. But when consuming it in large dosages it carries no benefit and harm. Treatment of poisoning with this drug is in terms of Toxicological or intensive care unit. Self-medication can lead to death.